# SDR FDKA200709485

- Difficulty date: September 24, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 13,452 hours, 12,470 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 8,227 hours, 7,587 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6035 DAY (0747 PHX LCL).  DECLARED EMERGENCY.  NR 2 MAIN TIRE BLOWN AND LEFT INBOARD FLAP DAMAGED.  MX REMOVED AND REPLACED NR 1 AND 2 WHEEL ASSEMBLIES AND ARE STILL INSPECTING THE DAMAGE.
